# SDR SWAA2022013162708

- Difficulty date: January 20, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL 651AB SUPPORT ANGLE CRACKED AT O/B ATTACH POINT ; CORRECTION; PANEL 561AB / [01] REMOVED AND REPLACED LEFT WING LOWER TRAILING EDGE PANEL 561AB SUPPORT ANGLE P/N:115A3758-9 I/A/W B737 SRM 51-40-02-0G-0.  A-TAG#WN9095; [02] VERIFIED 1
